# SDR CALA2021083001452

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 1,291 hours, 510 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Overhead Bin
- Condition: Contaminated
- Location: Row 30
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO OVER- HEAD BIN AT ROW 30R ADDED SDR, AND ATA CHAPTER. INSPECTED ABOVE OVERHEAD BIN 31EFD NO LEAKING FOUND OVER THE BIN..FLIGHT ATTENDANT REPORTS THAT THERAL INSPECTION OF THE BAGS LOCATED OF THAT BIN WERE FREE OF ANY LIQUIDS..LIQUIDS FOUND 2 TO 3 OZ..REMOVE STAINLESS STEEL EDGE PROTECTION FOUND LIQUID TRAP 2 TO 3OZ..CLEAN BIN STILL HAS RESEDUAL ODOR, STILL NEED TO PROPERLY CLEAN BIN.. REMOVED LATCH COVER INSIDE BIN 31FED,FOUND SOME TYPE OF FUEL ALONG EDGE OF COVER. CLEAN COVER AND STOW BIN,THEN REINSTALLED LATCH COVER INSIDE OF STOW BIN.
